MAUDE Adverse Event Report: ATRICURE, INC. SYNERGY ABLATION SYSTEM; SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION

ATRICURE, INC. SYNERGY ABLATION SYSTEM; SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number OLL2
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
During ablation, the atricure was placed over the tissue during attempted ablation.The ablation line (burn) on the monitor never dropped below baseline indicating the burn was never completed.Another device was utilized without issue.This patient was not negatively impacted.

Brand Name
SYNERGY ABLATION SYSTEM
Common Device Name
SURGICAL CARDIAC ABLATION DEVICE, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
MDR Report Key8304257
Report Number8304257
Device Sequence Number16469820
Product Code OCM
UDI-Device Identifier00818354010503
UDI-Public(01)00818354010503(17)211101(10)88837
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2019
Report Date (Section F) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOLL2
Device Catalogue NumberA000362
Device Lot Number88837
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/05/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/01/2019